# SDR SWAA2023091989135

- Difficulty date: August 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA SIDE WALL INTERCOSTAL CRACKED @ S-16L BETWEEN STA 294.5 AND STA 303.9 WL 208.1 MKD DOT FWD CABIN WET AREA SIDE WALL INTERCOSTAL CRACKED @ S-16L BETWEEN STA 294.5 AND STA 303.9 WL 216<[01] REMOVED DAMAGE INTERCOSTAL AND INSTALLED NEW INTERCOSTAL AT S16L BETWEEN STA 294.5 AND STA 303.9WL 216 PER SRM 512-40-02-0G-0 ANJD DWG # 141A8180REV C;[02] VERIFIED INTERCOSTAL INSTALLATION AT S16L BETWEEN STA 294.5 AND STA 303.9WL 216
